Revue :: Journal of Economics

xxxxx : Membre d'EconomiX
xxxxx : Chercheur associé
Julien Ludovic A., Saïdi Aurélien, Musy Olivier, (2012), « On hierarchical competition in oligopoly », Journal of Economics, vol.107, n°3, pp.217-237.
Julien Ludovic A., (2011), « A note on Stackelberg competition », Journal of Economics, vol.103, pp.171-187.
Jouvet Pierre-André, Pestieau Pierre, Ponthière Grégory, (2010), « Longevity and Environmental Quality in an OLG model », Journal of Economics, vol.100, n°3, pp.191-216.
Crettez Bertrand, Fagart Marie-Cécile, (2009), « Does entry improve welfare? A general equilibrium approach to competition policy », Journal of Economics, vol.98, n°2, pp.97-118.
Bidard Christian, Erreygers Guido, (1998), « The Number and Type of Long-Term Equilibria », Journal of Economics, vol.67, n°2, pp.181-205.
Bidard Christian, Franke Reiner, (1987), « On Walras' model of general equilibrium: a simpler way to demonstrate existence », Journal of Economics, vol.47, pp.315-319.
Bidard Christian, (1986), « Is von Neumann square? », Journal of Economics, vol.46, pp.407-419.
load Veuillez patienter ...